# SDR BAQA085107

- Difficulty date: March 6, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N554ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 1,542 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 42000332430
- Part serial: 1168
- Condition: Intermittent
- Location: Ahru
- Part time: 68 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AHRU DOES NOT ALWAYS POWER UP.  INTERMITTENT.
